# SDR G41A20141224003

- Difficulty date: December 20, 2014
- Submitted: December 25, 2014
- Operation: Air carrier
- Aircraft: N277AL
- Make and model: Lear 55LEAR
- Aircraft serial: 55104
- Aircraft time: 15,090 hours, 14,229 cycles
- Engine: Garrtt TFE7313
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING, A DUCT OVERHEAT LIGHT CAME ON & NOTICED A SLIGHT BURNT SMELL.  THE CAPTAIN DECIDED TO RETURN.  THE LIGHT STAYED ON DURING THE RETURN, LANDING & TAXI INTO THE RAMP.  THE PRESSURIZATION & AIR CONDITIONING SYS WERE INSPECTED.  A CONNECTOR TO THE CLIMATE CONTROL BOX WAS FOUND TO BE LOOSE & MAKING THE DUCT OVERHEAT LIGHT COME ON & OFF WHEN MOVED.  THE CONNECTOR WAS TIGHTENED & THE ACFT WAS RUN UP ON THE GND, NO FURTHER ISSUES WERE NOTICED.  A TEST FLIGHT WAS ALSO COMPLETED WITH NO FURTHER DISCREPANCIES.
